# SDR SWAA2021071985222

- Difficulty date: June 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 639-644
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM INNER CHORD STA 639-644; RBL 65; WL 208; UPPER SURFACE. ; / [01] REMOVED CORROSION ON CREASE BEAM INNER CHORD STA 639-644; RBL 65; WL 208; UPPER SURFACE. DIMENSIONS OF DAMAGE REMOVAL AREA FOUND TO BE 5.5' X 1' WITH A MAX DEPTH OF 0.015'. DAMAGE FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE ENTRY FOR SECTION PER SRM 53-40-13-1A-1. DEPTH OF DAMAGE MEASURED WITH ATS DIAL DEPTH GAUGE ID: ATS2473; S/N: UNKNOWN.; REMOVED CREASE BEAM INNER CHORD FROM BS626-BS672 RBL 45 WL208 I.A.W SRM 51-40-02-0G-0; [05] RECEIVED CREASE BEAM INNER CHORD FROM FABRICATION AND BORIC ACID SULFURIC ACID ANODIZE ON PO# 828248-SWA; [06] LOCATED AND DRILLED CREASE BEAM INNER CHORD FROM BS626-BS672 RBL 45 WL208 I.A.W SRM 51-40-05-0G-0 AND BOEING DWGS 144A5910;144A5901.; [07] APPLIED PRIMER NEW INNER CHORD PER BOEING DWG 144A5910; [08] VERIFIED BORIC ACID ANODIZING; LOCATED DRILLED; PRIMED; OK TO INSTALL; [09] INSTALLED CREASE BEAM INNER CHORD FROM BS626-BS672 RBL 45 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWGS 144A5910;144A5901; [10] REMOVED AND REPLACED CREASE BEAM INNER CHORD FROM BS626-BS672 RBL 45 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWGS 144A5910;144A5901; [11] VERIFIED; INSTALLED CREASE BEAM INNER CHORD FROM BS626-BS672 RBL 45 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWGS 144A5910;144A5901; [12] VERIFIED; REMOVED AND REPLACED CREASE BEAM INNER CHORD FROM BS626-BS672 RBL 45 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWGS 144A5910;144A5901
